Piriteze contains cetirizine at maximum strength to hit hay fever hard and provide long-lasting relief from a range of other allergies with one daily dose.
Piriteze One A Day Tablets are used to treat the symptoms of hayfever (itchy or watery eyes, sneezing and a runny nose) and other allergies e.g. pet, house dust mite and mould spore allergies. They can also be used to relieve the rashes and itching of hives.
Features of Piriteze Antihistamine Allergy Relief Tablets Cetrizine
- Non-drowsy in the majority of users.
- Piriteze allergy relief tablets offer 24 hour maximum strength allergy relief for adults and children 6 years
- The active ingredient is cetirizine hydrochloride, an antihistamine which can help to relieve the symptoms of allergies and itchy skin rashes
- Can bring relief from Pet allergies and house dust mite allergies
- One a day
Please read the enclosed leaflet carefully before use.Dosage: For oral use.
- Adults and children aged 12 years and over: One tablet once a day.
- Children aged 6 to 12 years: Half a tablet twice a day.
- Children under 6 years: Not recommended. See leaflet for further advice.
Do not exceed the stated dose.
Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor.
Keep out of the sight and reach of children.
Possible side effects whilst taking Piriteze Tablets:
Most people taking these tablets find the cause them no problems. Occasionally some people may have:
- Dry mouth
- Stomach or intestinal discomfort
These are all temporary, mild side effects of this medicine. Very rarely, these tablets may cause convulsions. If this happens to you, stop taking these tablets and tell your doctor. If you notice any side effects not mentioned in the leaflet, please inform your doctor or pharmacist.
Each tablet contains the active ingredients Cetirizine Hydrochloride 10 mg. Also includes Lactose - see leaflet for further advice.